Follow
Deng Zhang
Title
Cited by
Cited by
Year
Stochastic nonlinear Schrödinger equations with linear multiplicative noise: rescaling approach
V Barbu, M Röckner, D Zhang
Journal of Nonlinear Science 24 (3), 383-409, 2014
822014
Stochastic nonlinear Schrödinger equations
V Barbu, M Röckner, D Zhang
Nonlinear Analysis: Theory, Methods & Applications 136, 168-194, 2016
812016
Optimal bilinear control of nonlinear stochastic Schrödinger equations driven by linear multiplicative noise
V Barbu, M Röckner, D Zhang
332018
Stochastic nonlinear Schrödinger equations: no blow-up in the non-conservative case
V Barbu, M Röckner, D Zhang
Journal of Differential Equations 263 (11), 7919-7940, 2017
322017
Scattering for stochastic nonlinear Schrödinger equations
S Herr, M Röckner, D Zhang
Communications in Mathematical Physics 368, 843-884, 2019
292019
The stochastic logarithmic Schrödinger equation
V Barbu, M Röckner, D Zhang
Journal de Mathématiques Pures et Appliquées 107 (2), 123-149, 2017
272017
Non-uniqueness of weak solutions to 3D magnetohydrodynamic equations
Y Li, Z Zeng, D Zhang
Journal de Mathématiques Pures et Appliquées 165, 232-285, 2022
192022
Optimal bilinear control of stochastic nonlinear Schrödinger equations: mass-(sub) critical case
D Zhang
Probability Theory and Related Fields 178 (1), 69-120, 2020
172020
Stochastic nonlinear Schrödinger equations in the defocusing mass and energy critical cases
D Zhang
arXiv preprint arXiv:1811.00167, 2018
162018
Strichartz and local smoothing estimates for stochastic dispersive equations with linear multiplicative noise
D Zhang
SIAM Journal on Mathematical Analysis 54 (6), 5981-6017, 2022
132022
A note on log–log blow up solutions for stochastic nonlinear Schrödinger equations
C Fan, Y Su, D Zhang
Stochastics and Partial Differential Equations: Analysis and Computations, 1-15, 2022
112022
Construction of minimal mass blow-up solutions to rough nonlinear Schrödinger equations
Y Su, D Zhang
Journal of Functional Analysis 284 (5), 109796, 2023
102023
Sharp non-uniqueness for the 3D hyperdissipative Navier-Stokes equations: above the Lions exponent
Y Li, P Qu, Z Zeng, D Zhang
arXiv preprint arXiv:2205.10260, 2022
102022
On the multi-bubble blow-up solutions to rough nonlinear Schr\" odinger equations
Y Su, D Zhang
arXiv preprint arXiv:2012.14037, 2020
102020
Optimal control of nonlinear stochastic differential equations on Hilbert spaces
V Barbu, M Rockner, D Zhang
SIAM Journal on Control and Optimization 58 (4), 2383-2410, 2020
102020
Stochastic nonlinear Schrödinger equation
D Zhang
102014
Sharp non-uniqueness of weak solutions to 3D magnetohydrodynamic equations
Y Li, Z Zeng, D Zhang
arXiv preprint arXiv:2208.00624, 2022
92022
Minimal mass blow-up solutions to rough nonlinear Schrödinger equations
Y Su, D Zhang
arXiv preprint arXiv:2002.09659, 2020
82020
On Uniqueness of Multi-bubble Blow-Up Solutions and Multi-solitons to -Critical Nonlinear Schrödinger Equations
D Cao, Y Su, D Zhang
Archive for Rational Mechanics and Analysis 247 (1), 4, 2023
72023
Gaussian fluctuations of eigenvalues in log-gas ensemble: Bulk case I
D Zhang
Acta Mathematica Sinica, English Series 31, 1487-1500, 2015
72015
The system can't perform the operation now. Try again later.
Articles 1–20